# SDR KNK2006F00000

- Difficulty date: January 1, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N112AK
- Make and model: Snias AS350B2
- Aircraft serial: 3254
- Aircraft time: 8,794 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Part serial: 9644
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE CHIP LIGHT INDICATION DURING START.  ELECTRICAL ASSY GEARBOX PLUG CAUSED LIGHT.  FURTHER INVESTIGATION REVEALED METAL PARTICALS ON REAR BEARING PLUG, MO5, ENGINE OIL TANK AND ENGINE OIL FILTER.  (K)
